en
Scientific article
English

Uniqueness of conformal densities and the semiflow of Weyl chambers

Published inComptes rendus. Mathématique, vol. 326, no. 9, p. 1105-1110
Publication date1998
Citation (ISO format)
ALBUQUERQUE, Paul Mario. Uniqueness of conformal densities and the semiflow of Weyl chambers. In: Comptes rendus. Mathématique, 1998, vol. 326, n° 9, p. 1105–1110. doi: 10.1016/S0764-4442(98)80070-0
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1631-073X
549views
0downloads

Technical informations

Creation11/29/2010 3:02:00 PM
First validation11/29/2010 3:02:00 PM
Update time03/14/2023 4:09:41 PM
Status update03/14/2023 4:09:41 PM
Last indexation01/15/2024 9:53:40 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack